# SDR AALA202212224525

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 85,635 hours, 11,033 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK CREW REST FLIGHT ATTENDANT DOOR WILL NOT OPEN IN FLIGHT. ADJUSTED DOOR LATCH PER AMM 25-29-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK ON GROUND.
